# SDR IPXA09556938

- Difficulty date: July 29, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 24,962 hours, 16,985 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 2 RT PYLON PANEL 495BL IS CHAFED ON THE FWD INTERIOR SURFACE.  REMOVED AND REPLACED PYLON PANEL 445BL CHANNEL P/N 313N 3022-102 IAW SRM 51-30-01-0G.
